# SDR FDEA202203170536

- Difficulty date: March 17, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Part number: ARB74082
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT RIGHT HAND WING FIXED LEADING EDGE LOWER   SURFACE STATION XOS 906. EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE LOWER SURFACE STATION XOS   906 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-40-03-2R REPAIR 1   FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
